# SDR SWAA2023081487944

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 61,734 hours, 36,767 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FWD SLIDE PULLED OUT SLIDE COMPARTMENT DID NOT INFLLATE<[01] RESECURED PASSENGER FWD SLIDE IAW AMM 25-66-00 OPS CK GOOD;[02] C/W;[03] AND C/W MT 725-61-06. (REFERENCE ADDED TO SIGNOFF ON BEHALF OF ENDALKACHEW BELACHEW BY MOC E91172)
